# SDR HEEA978823

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Support Assy
- Part number: 214010255105
- Condition: Corroded
- Location: M/R
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ASSY CORRODED.  SEE MMIR# HEEA0008821 THROUGH HEEA0008826 FOR ALL PARTS REPLACED.
